# SDR ASAA2024071351285

- Difficulty date: July 13, 2024
- Submitted: July 25, 2024
- Operation: Air carrier
- Aircraft: N597AS
- Make and model: Boeing 737890
- Aircraft serial: 35689
- Aircraft time: 58,329 hours, 17,565 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501188
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT R/H TRANSITION PANEL STA 500C+15 TO 500I IS CORRODED. GROUNDED - YES. REMOVED THE CORROSION FROM THE FWD PIT R/H TRANSITION PANEL AT STA 500C+15 -500I IAW B737-800 SRM 53-00-53-1A-2.2.D. ORIG THICKNESS IS .040" IAW B737- 800 SRM 53-30-53-1A-2. TABLE 2. REMOVED .020" REMAINING THICKNESS IS .020" AND IS FOUND TO BE OUT OF LIMITS IAW B737-800 SRM 53-00-53-1A-2.4.A.(2). REPLACED FWD PIT R/H TRANSITION PANEL STA 500C+15 TO 500I IAW B737-800 SRM 53-00-53-2R-5.
